# SDR FDEA201109244102

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 44,281 hours, 31,417 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SLIDING WINDOW WILL NOT CLOSE.  ADJUSTED GUIDE PIN ON PILOT'S SLIDING WINDOW IAW MM 56-12-011-5. OPS CHECK OF PILOT'S SLIDING WINDOW COMPLIED WITH IAW MM 26-12-011-5.  OPS CHECK NORMAL.  ACFT OK TO CONTINUE.  ADJUSTED GUIDE PIN ON PILOT'S SLIDING WINDOW IAW MM 56-12-011-5.  OPS CHECK OF PILOT'S SLIDING WINDOW COMPLIED WITH IAW MM 26-12-011-5.  OPS CHECK NORMAL.  ACFT OK TO CONTINUE.  FINAL CLOSED.
